Breakout after Infini
This is most likely due to a superficial infection. Sterile technique must be used as much as possible during the procedure and nothing should be put on the skin afterwards unless it is approved by your physician. The small channels remain open for several hours. I use Clindamycin get one time after completion of the treatment which helps prevent this. Moisturizers can occlude and lead to acne. I promote use of skin care that contains growth factors such as Lifeline.
Antibiotics after INFINI
Sometimes the occlusion of the moisturiser can temporarily worsen acne after treatments with laser- micro needling. The use of an oral antibiotic and change of moisturiser can help. Alway important to exclude an infection, so early intervention is best- see your Specialist who preferred the Infini procedure.
All the best
Dr Davin Lim
Laser and aesthetic dermatologist
Acne After Lasers or RF
Call/see your physician this can happen and should be treated with oral pills and topical medications. Please ensure this is not a staph infection or herpes outbreak or fungal infection after energy based treatment. Best, Dr. Emer.